What causes tinnitus?

By | January 31, 2016

As I try to cure my tinnitus, it is important for me to try to understand what caused my tinnitus and hearing loss.  Noise, medicine, age, deficiencies, disease or something else.  As I am starting to piece together, taking these supplements which may work for others for example may have no impact on my situation if I am not deficient in the respective supplement.  Perhaps it could have a placebo effect.

I found this article interesting.  It includes a possible reason NSAIDS and acetaminophen may cause tinnitus.

“A proposed mechanism is that NSAIDs can reduce blood flow to the cochlea (the hearing organ), which could result in cellular damage and cell death, and thus impair its function. Acetaminophen may deplete important factors, such as the powerful antioxidant glutathione, that protect the cochlea from damage.”  See source website DoctorOz.com.

I will cure myself.  Never surrender.

Leave a Reply

Your email address will not be published. Required fields are marked *